# SDR AALA201706199038

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 55,686 hours, 20,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C EMERGENCY LIGHT LENS MISSING. REPLACED THE EMERGENCY LIGHT LENS.
